# SDR SWAA2023061547767

- Difficulty date: May 11, 2023
- Submitted: June 15, 2023
- Operation: Air carrier
- Aircraft: N437WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 29832
- Aircraft time: 66,985 hours, 39,591 cycles
- System (JASC): 5322 · Fuselage Internal Mounting Structure
- Part: Seat Track
- Condition: Corroded
- Location: Zn 200 Fus Top
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

F/O AFT LT SEAT TRACK HAS CORROSION ON LOWER SURFACE.<[01] RECEIVED PART; NEW TRACK WILL BE INSTALLED ON TASK CARD TTG8Q001L31U.;[02] VERIFIED; STEP # 1.
